# SDR CA110923011

- Difficulty date: September 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 12,694 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE OIL LEAK AT OIL FILTER HOUSING BOWL "T" BOLT.  FILTER HSG AND MANIFOLD, AS WELL AS OIL PUMP REPLACED WITH NO CHANGE IN LEAK STATUS.  PRESSURE TAPPED AT CLOGGING INDICATOR FOUND EXCESSIVE.  FOLLOWING MFG RECOMMENDATIONS FOR TROUBLESHOOTING LED TO NO CLEAR SOURCE OF PROBLEM.  ENGINE REMOVED AND SENT TO MFG MX FACILITY.
